MathSciNet Relay Station
MathSciNet bibliographic data
MR1099913 32G15 (30F60)
Gardiner, Frederick P.; Masur, Howard Extremal length geometry of Teichmüller space. Complex Variables Theory Appl. 16 (1991), no. 2-3, 209–237.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement